IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Modeling defaultable bonds with mean-reverting log-normal spread
Autor/es:
ELSA CORTINA
Revista:
MECANICA COMPUTACIONAL
Editorial:
Eds. S.Elaskar, S. Pilotta, G. Torres
Referencias:
Año: 2008 vol. 26 p. 607 - 607
Resumen:
In this paper we describe a two factor model for a defaultable discount bond, assuming a mean reverting log-normal dynamics with bounded volatility for the instantaneous short rate spread. Under some simplifying assumptions we obtain an explicit solution for zero recovery in terms of the confluent hypergeometric functions.